Comptes Rendus
Differential Geometry
Geometric quantization for proper moment maps
Comptes Rendus. Mathématique, Volume 347 (2009) no. 7-8, pp. 389-394.

We establish a geometric quantization formula for Hamiltonian actions of a compact Lie group acting on a non-compact symplectic manifold such that the associated moment map is proper. In particular, we give a solution to a conjecture of Michèle Vergne.

Nous établissons une formule de quantification géométrique pour les actions hamiltoniennes d'un groupe de Lie compact agissant sur une variété symplectique non-compacte dont l'application moment est propre. En particulier, nous résolvons une conjecture formulée par Michèle Vergne dans son exposé à l'ICM 2006.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2009.02.003
Xiaonan Ma 1; Weiping Zhang 2

1 Université Denis-Diderot – Paris 7, UFR de mathématiques, case 7012, site Chevaleret, 75205 Paris cedex 13, France
2 Chern Institute of Mathematics & LPMC, Nankai University, Tianjin 300071, PR China
@article{CRMATH_2009__347_7-8_389_0,
     author = {Xiaonan Ma and Weiping Zhang},
     title = {Geometric quantization for proper moment maps},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {389--394},
     publisher = {Elsevier},
     volume = {347},
     number = {7-8},
     year = {2009},
     doi = {10.1016/j.crma.2009.02.003},
     language = {en},
}
TY  - JOUR
AU  - Xiaonan Ma
AU  - Weiping Zhang
TI  - Geometric quantization for proper moment maps
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 389
EP  - 394
VL  - 347
IS  - 7-8
PB  - Elsevier
DO  - 10.1016/j.crma.2009.02.003
LA  - en
ID  - CRMATH_2009__347_7-8_389_0
ER  - 
%0 Journal Article
%A Xiaonan Ma
%A Weiping Zhang
%T Geometric quantization for proper moment maps
%J Comptes Rendus. Mathématique
%D 2009
%P 389-394
%V 347
%N 7-8
%I Elsevier
%R 10.1016/j.crma.2009.02.003
%G en
%F CRMATH_2009__347_7-8_389_0
Xiaonan Ma; Weiping Zhang. Geometric quantization for proper moment maps. Comptes Rendus. Mathématique, Volume 347 (2009) no. 7-8, pp. 389-394. doi : 10.1016/j.crma.2009.02.003. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.02.003/

[1] M.F. Atiyah Elliptic Operators and Compact Groups, Lecture Notes in Mathematics, vol. 401, Springer-Verlag, Berlin, 1974

[2] M.F. Atiyah; V.K. Patodi; I.M. Singer Spectral asymmetry and Riemannian geometry I, Proc. Camb. Philos. Soc., Volume 77 (1975), pp. 43-69

[3] J.-M. Bismut; G. Lebeau Complex immersions and Quillen metrics, Inst. Hautes Études Sci. Publ. Math., Volume 74 (1991) (1992), ii+298 pp

[4] M. Braverman Index theorem for equivariant Dirac operators on noncompact manifolds, K-Theory, Volume 27 (2002), pp. 61-101

[5] X. Dai; W. Zhang Splitting of the family index, Commun. Math. Phys., Volume 182 (1996), pp. 303-318

[6] P. Gilkey On the index of geometrical operators for Riemannian manifolds with boundary, Adv. Math., Volume 102 (1993), pp. 129-183

[7] V. Guillemin; S. Sternberg Geometric quantization and multiplicities of group representations, Invent. Math., Volume 67 (1982), pp. 515-538

[8] X. Ma; W. Zhang Geometric quantization for proper moment maps | arXiv

[9] E. Meinrenken; R. Sjamaar Singular reduction and quantization, Topology, Volume 38 (1999), pp. 699-762

[10] P.-É. Paradan Localization of the Riemann–Roch character, J. Funct. Anal., Volume 187 (2001), pp. 442-509

[11] P.-É. Paradan Spinc-quantization and the K-multiplicities of the discrete series, Ann. Sci. Ecole Norm. Sup. (4), Volume 36 (2003), pp. 805-845

[12] P.-É. Paradan Multiplicities of the discrete series (38 pp) | arXiv

[13] Y. Tian; W. Zhang An analytic proof of the geometric quantization conjecture of Guillemin–Sternberg, Invent. Math., Volume 132 (1998), pp. 229-259

[14] Y. Tian; W. Zhang Quantization formula for symplectic manifolds with boundary, Geom. Funct. Anal., Volume 9 (1999), pp. 596-640

[15] M. Vergne Applications of equivariant cohomology, International Congress of Mathematicians, vol. I, Eur. Math. Soc., Zürich, 2007, pp. 635-664

Cited by Sources:

Comments - Policy


Articles of potential interest

Kirillovʼs formula and Guillemin–Sternberg conjecture

Michel Duflo; Michèle Vergne

C. R. Math (2011)